# SDR 96ZZZX4323

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT12A8
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Lock
- Part number: 536210
- Condition: Missing
- Location: 3rd Stage Disk
- Part time: 322 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL BLADE RUBBING, BINDING, AND LOCKING UP.  AN INDUCTION TEST RUN WAS PEFORMED ON 6-20-96.  DURING THE TEST, VIBRATION OF 3.8 MIL AT 75 PERCENT WAS NOTED.  (3.2 MIL IS MAXIMUM ALLOWABLE).   ENGINE WAS DISASSEMBLED AS NECESSARY TO ACCESS COMPRESSOR ASSY.  COMPRESSOR WAS DISASSEMBLED TO ELEVATE RUBBING CONDITION.  P/N 536203, 3RD STAGE COMPRESSOR BLADE WAS FOUND LOOSE IN THE BLADE SLOT OF 3RD STAGE DISK.  BLADE HAD MOVED AFT MAKING CONTACT WITH COMPRESSOR STATOR, P/N 385503, DAMAGING EVERY VANE.  BLADE LOCK COULD NOT BE FOUND AND SUSPECT IT MAY HAVE FAILED AND EXITED ENGINE ALLOWING BLADE TO WORK LOOSE.  NO OBVIOUS DAMAGE FROM LOCK WAS NOTED.  CAUSE OF LOCK FAILURE IS UNKNOWN AT THIS TIME.  ONE EACH P/N 536
